# SDR P5CA9701671

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wing Tip
- Condition: Damage
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED OUTBOARD AFT CORNER ON THE RIGHT WING TIP.  REMOVED DAMAGE AND REPAIRED PER BOEING SRM 51-40-09.
